# SDR P5CA9800455

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON LEFT OUTBOARD FLAP OUTBOARD HINGE FAIRING PANEL.  REPAIRED PER BAC SRM 51-40-09.
